Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society since 1900, Transactions of the American Mathematical Society is devoted to longer research articles in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.48.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 120, Number 2
HTML articles powered by AMS MathViewer

The geometry of immersions. I
E. A. Feldman PDF
Trans. Amer. Math. Soc. 120 (1965), 185-224
Normal operators and uniformly elliptic self-adjoint partial differential equations
Leo Sario and Georges Weill PDF
Trans. Amer. Math. Soc. 120 (1965), 225-235
Prime $z$-filters on completely regular spaces
Carl W. Kohls PDF
Trans. Amer. Math. Soc. 120 (1965), 236-246
Homotopically homogeneous spaces and manifolds
Peter Rice PDF
Trans. Amer. Math. Soc. 120 (1965), 247-254
Bounded holomorphic functions on finite Reimann surfaces
E. L. Stout PDF
Trans. Amer. Math. Soc. 120 (1965), 255-285
On the volume elements on a manifold
J├╝rgen Moser PDF
Trans. Amer. Math. Soc. 120 (1965), 286-294
Structure of spectral measures on locally convex spaces
Bertram Walsh PDF
Trans. Amer. Math. Soc. 120 (1965), 295-326
On characteristic functions and renewal theory
Charles Stone PDF
Trans. Amer. Math. Soc. 120 (1965), 327-342
The theory of operations on binary relations
T. Tamura PDF
Trans. Amer. Math. Soc. 120 (1965), 343-358
On creative sets and indices of partial recursive functions
Louise Hay PDF
Trans. Amer. Math. Soc. 120 (1965), 359-367
Errata: Some properties of Pontryagin classes $\bmod 3$
Yasuro Tomonaga PDF
Trans. Amer. Math. Soc. 120 (1965), 368